# SDR USAA040945

- Difficulty date: October 27, 2004
- Submitted: December 13, 2004
- Operation: Air carrier
- Aircraft: N516AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23702
- Engine: Cfmint CFM563B2
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546434302
- Condition: Delaminated
- Location: Rt Te Flap
- Part time: 52,364 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - Q5 - SKIN TO CORE, 7 INCHES BY 2.5 INCH AREA DELAMINATED, IB RT AFT FLAP TOP SURFACE 34.5 INCHES- 42 INCHES FROM OB END.  REMOVED UPPER SKIN AND CORE, INSTALLED NEW CORE AND TOP DOUBLER IAW SRM 51-70-10.
